# SDR IPXA2025021323115

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 25,501 hours, 15,966 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O LANDING GEAR WOULD NO RETRACT. ON SYS 1-SWITCHED TO SYS 2 WOULD NOT RETRACT- ECAM LDG GEAR SWITCHED BACK TO SYS 1 AND IT RETRACTED ON BITE TEST OF PROXIMITY DETECTOR UNIT 04 SHOWS BOTH TARGET NEAR AND FAR WHICH IAW AMM 32-00-00-501 IS A FAULT ON THE RIGHT BOGIE BEAM. FAULT LIGHT IS ILLUMINATED WITH RECALLED FAULT OF Â€ŒBRÂ€? WHICH IS BOGIE RIGHT.
